# SDR ASAA0480217

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365841
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER COMPARTMENT FLOOR PANELS STATION 1117 TO 1174 LEFT DELAMINATED, CORE MISSING, AND MISSING INSERTS.  FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
